# SDR FDEA201011134345

- Difficulty date: November 13, 2010
- Submitted: November 23, 2010
- Operation: Air carrier
- Aircraft: N488FE
- Make and model: Boeing 727227
- Aircraft serial: 21491
- Aircraft time: 42,978 hours, 29,096 cycles
- Engine: Pwa JT8D9
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 652082616
- Condition: Corroded
- Location: Bs 380
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM CORRODED STA 380, RBL 25 TO RBL 45.  CUT OUT DAMAGED AREA DIMS 2.3" X .90". FABRICATED 2 REPAIR ANGLES USING BAC1490-  2888-7075T6 DIMS 13.4" X 2.7" AND 10.2" X 2.6" AND INSTALLED IAW SRM 53-10-8 AND SRM 53-10-  2.
